Main Subjects = Graph theory
A new construction of regular and quasi-regular self-complementary graphs

Articles in Press, Accepted Manuscript, Available Online from 08 January 2024

10.22049/cco.2024.28939.1790

Lata Kamble; Charusheela Deshpande; Bhagyashree Athawale


A Short Note on Double Roman Domination in Graphs

Articles in Press, Accepted Manuscript, Available Online from 11 January 2024

10.22049/cco.2024.28751.1704

Abdelhak Omar; Ahmed Bouchou


On distance Laplacian spectral invariants of brooms and their complements

Articles in Press, Accepted Manuscript, Available Online from 18 January 2024

10.22049/cco.2024.28835.1743

Bilal Ahmad Rather; Hilal Ahmad; Mustapha Aouchiche


Restrained double Roman domatic number

Articles in Press, Accepted Manuscript, Available Online from 23 January 2024

10.22049/cco.2024.28703.1678

Lutz Volkmann


Total coalitions of cubic graphs of order at most 10

Articles in Press, Accepted Manuscript, Available Online from 30 January 2024

10.22049/cco.2024.29015.1813

Hamidreza Golmohammadi


Erratum to the paper ``A study on graph topology'' (Published in Commun. Comb. Optim. 8 (2023), no. 2, 397-409.)

Articles in Press, Accepted Manuscript, Available Online from 30 January 2024

10.22049/cco.2024.29290.1932

Pynshngain Dhar; John Paul Jala Kharbhih


On Connected Bipartite $Q$-Integral Graphs

Articles in Press, Accepted Manuscript, Available Online from 05 February 2024

10.22049/cco.2024.29215.1895

Jesmina Pervin; Lavanya Selvaganesh


Total Roman Domination and Total Domination in Unit Disk Graphs

Articles in Press, Accepted Manuscript, Available Online from 05 February 2024

10.22049/cco.2024.28647.1650

Sasmita Rout; Pawan Kumar Mishra; Gautam Kumar Das


On e-Super (a, d)-Edge Antimagic Total Labeling of Total Graphs of Paths and Cycles

Articles in Press, Accepted Manuscript, Available Online from 10 February 2024

10.22049/cco.2024.28592.1625

SAIBULLA A; Roushini Leely Pushpam


Strong $k$-transitive oriented graphs with large minimum degree

Articles in Press, Accepted Manuscript, Available Online from 16 February 2024

10.22049/cco.2024.29025.1815

Moussa Daamouch


Exploring the Precise Edge Irregularity Strength of Generalized Arithmetic and Geometric Staircase Graphs

Articles in Press, Accepted Manuscript, Available Online from 25 February 2024

10.22049/cco.2024.28992.1804

Yeni Susanti; Muhammad Nurul Huda; Ramadhani Latief Firmansyah


On the strength and independence number of powers of paths and cycles

Articles in Press, Accepted Manuscript, Available Online from 17 March 2024

10.22049/cco.2024.29087.1839

Rikio Ichishima; Francisco Antonio Muntaner Batle; Yukio Takahashi


Complete solutions on local antimagic chromatic number of three families of disconnected graphs

Articles in Press, Accepted Manuscript, Available Online from 16 March 2024

10.22049/cco.2024.29032.1818

Tsz Lung Chan; Gee-Choon Lau; W.C. Shiu


The crossing numbers of join products of $K_4\cup K_1$ with cycles

Articles in Press, Accepted Manuscript, Available Online from 05 April 2024

10.22049/cco.2024.28761.1706

Michal Staš; Maria Timková


Maximal outerplanar graphs with semipaired domination number double the domination number

Articles in Press, Accepted Manuscript, Available Online from 18 April 2024

10.22049/cco.2024.28972.1801

Michael A. Henning; Pawaton Kaemawichanurat


Set colorings of the Cartesian product of some graph families

Articles in Press, Accepted Manuscript, Available Online from 23 April 2024

10.22049/cco.2024.29090.1840

Mark Anthony Cayanan Tolentino; Janree Ruark Gatpatan; Timothy Robin Teng


γ-Total Dominating Graphs of Lollipop, Umbrella, and Coconut Graphs

Articles in Press, Accepted Manuscript, Available Online from 23 April 2024

10.22049/cco.2024.27940.1401

Pannawat Eakawinrujee; Nantapath Trakultraipruk


Sharp bounds on additively weighted Mostar index of Cacti

Articles in Press, Accepted Manuscript, Available Online from 05 May 2024

10.22049/cco.2024.28757.1702

Liju Alex; Indulal G


Hypergraphs defined on algebraic structures

Articles in Press, Accepted Manuscript, Available Online from 06 May 2024

10.22049/cco.2024.29607.2077

Peter J Cameron; Aparna Lakshmanan S; Midhuna V Ajith


A Classification of Graphs Through Quadratic Embedding Constants and Clique Graph Insights

Articles in Press, Accepted Manuscript, Available Online from 06 May 2024

10.22049/cco.2024.29159.1869

Edy Tri Baskoro; Nobuaki Obata


Lower General Position in Cartesian Products

Articles in Press, Accepted Manuscript, Available Online from 10 May 2024

10.22049/cco.2024.29171.1879

Eartha Kruft Welton; Sharif Khudairi; James Tuite


2-Rainbow Domination Number of the Subdivision of Graphs

Articles in Press, Accepted Manuscript, Available Online from 31 May 2024

10.22049/cco.2024.28850.1749

‎Rostam Yarke Salkhori; Ebrahim Vatandoost; Ali Behtoei


Strength based domination in graphs

Articles in Press, Accepted Manuscript, Available Online from 05 June 2024

10.22049/cco.2024.29456.2002

Lekha A; Parvathy K.S; Subramanian Arumugam


Reconfiguring Minimum Independent Dominating Sets in Graphs

Volume 9, Issue 3, September 2024, Pages 389-411

10.22049/cco.2023.28965.1797

Richard C Brewster; Christina M Mynhardt; Laura E Teshima


Graphoidally Independent Infinite Cactus

Volume 9, Issue 3, September 2024, Pages 413-423

10.22049/cco.2022.27745.1338

Deepti Jain; Purnima Gupta